# SDR ASAA2025020856678

- Difficulty date: February 8, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,638 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A311020
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW THE VERTICAL AT STR 4R AND BETWEEN STA 985.5 AND STA 947 CORROSION ON SKIN SEVERAL PLACES SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" MINOR REPAIR ON FUSELAGE SKIN P/N 147A3110-20 AT STR 4R BETWEEEN STA 947 AND 1006 IAW EA#800-53EA-2883 REV 00 SRXR430X.
